# SDR IPXA10560370

- Difficulty date: May 15, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON NR 1 PYLON SKIN EXTERIOR SURFACE RT SIDE 6" AFT OF NR1 PYLON ACCESS PANEL NR433GR.  DAMAGE CLEANUP BEYOND ALLOWABLE LIMITS CUTOUT DAMAGED SKIN AND INSTALLER RE-INFORCEMENT DOUBLER.
